# SDR DHL9774109C

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 SLAT O/B TRACK CUTOUT IN WING LEADING EDGE CRACKED.  STOP DRILLED CRACK, ACCOMPLISH HFEC, NO FURTHER CRACK PROGRESSION NOTED.  INSTALLED DOUBLER REPAIR PER SRM 51-10-1, REPAIRED 4 BY 2.5.
